Alert archive / Nebraska / River Flood Warnings in 2016
River Flood Warning 7, NWS Cheyenne, WY
NWS Cheyenne, WY issued this river flood warning at May 8, 2016, 3:37 PM MDT for Scotts Bluff County, Nebraska. It took effect at May 10, 2016, 9:00 PM MDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- May 8, 2016, 3:37 PM MDT (21:37 UTC)
- In effect from
- May 10, 2016, 9:00 PM MDT
- Expired
- May 9, 2016, 3:37 PM MDT
- In force
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 133 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Platte River near Minatare (MNTN1).
- Action stage
- 8.5 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 10.5 ft
- Major stage
- 11.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06682000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
949 WGUS45 KCYS 082137 FLWCYS Bulletin - Immediate broadcast requested Flood Warning National Weather Service Cheyenne Wy 337 PM MDT SUN MAY 8 2016 ...The National Weather Service in Cheyenne, Wy has issued a Flood Warning for the following rivers in Nebraska... North Platte River near Minatare affecting Scotts Bluff County .Hydrologic Summary...The combination of upstream reservoir releases due to mountain snow melt and heavy rainfall over the past 36 hours across southeast Wyoming resulted in rapid river rises along the North Platte river. River levels will remain elevated this week. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded areas. Move to higher ground. The water may deep enough to float you and your vehicle. Turn around, don't drown. The next statement will be issued Sunday evening. && NEC157-092137- /O.NEW.KCYS.FL.W.0007.160511T0600Z-000000T0000Z/ /MNTN1.1.ER.160511T0600Z.160511T1200Z.000000T0000Z.NR/ 337 PM MDT SUN MAY 8 2016 The National Weather Service in Cheyenne has issued a * Flood Warning for The North Platte River near Minatare. * from late Tuesday night until further notice. * Forecast...Rise above flood stage by early Wednesday morning and continue to rise to near 7.6 feet by 12 pm Wednesday. * The stage will rise above the flood stage of 7.5 feet early Wednesday morning. * Impact...at 7.5 feet...Flood stage. Low lying agricultural land near the river begins to flood. Homes along the North Platte River will have water in their basements. * Flood history...This crest compares to a previous crest of 7.3 feet on Jun 10 1986. && LAT...LON 4176 10356 4187 10356 4176 10323 4164 10323 $$
2 follow-up statements
629
WGUS85 KCYS 090210
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
810 PM MDT SUN MAY 8 2016
...The Flood Warning is cancelled for the following rivers in
Wyoming...
North Platte River near Orin affecting Converse County
...The Flood Warning continues for the following rivers in
Nebraska...
North Platte River near Henry affecting Scotts Bluff County
North Platte River near Minatare affecting Scotts Bluff County
North Platte River near Mitchell affecting Scotts Bluff County
.Hydrologic Summary...The combination of increased upstream reservoir
releases due to mountain snow melt and heavy rainfall over the past 36
hours across southeast Wyoming resulted in rapid river rises along the
North Platte River. River levels will remain elevated this week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas. Move to higher ground. The water
may deep enough to float you and your vehicle. Turn around, don't
drown.
The next statement will be issued Monday morning.
&&
WYC009-090240-
/O.CAN.KCYS.FL.W.0004.000000T0000Z-160509T1200Z/
/ORIW4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
810 PM MDT SUN MAY 8 2016
* Flood Warning cancelled for
The North Platte River near Orin
* The river crested at 7.7 feet and will continue to fall.
* Flood history...This crest compares to a previous crest of 7.8 feet
on Mar 4 2014.
&&
LAT...LON 4270 10509 4254 10513 4258 10542 4271 10546
4278 10524
$$
NEC157-100210-
/O.EXT.KCYS.FL.W.0006.160509T0203Z-000000T0000Z/
/HENN1.1.ER.160509T0130Z.160510T1800Z.000000T0000Z.NR/
810 PM MDT SUN MAY 8 2016
* Flood Warning continues for
The North Platte River near Henry
* The river will crest around 6.4 feet at 12 PM Tuesday.
* Impact...at 6.5 feet...Lowland flooding intensifies. Homes along
the North Platte River will be totally inundated with basement and
overland flooding.
* Flood history...This crest compares to a previous crest of 6.4 feet
on Jun 4 1984.
&&
LAT...LON 4208 10415 4194 10416 4187 10396 4203 10396
$$
NEC157-100210-
/O.CON.KCYS.FL.W.0001.000000T0000Z-000000T0000Z/
/MICN1.3.ER.160508T0620Z.160511T0600Z.000000T0000Z.NR/
810 PM MDT SUN MAY 8 2016
* Flood Warning continues for
The North Platte River near Mitchell
* The river will crest around 9.9 feet at 12 AM Wednesday.
* Impact...at 10.3 feet...Record stage---(6/28/1955).
* Flood history...This crest compares to a previous crest of 9.7 feet
on Jun 20 2011.
&&
LAT...LON 4187 10396 4203 10396 4197 10371 4187 10356
4176 10356
$$
NEC157-100210-
/O.EXT.KCYS.FL.W.0007.160511T0300Z-000000T0000Z/
/MNTN1.1.ER.160511T0300Z.160511T1800Z.000000T0000Z.NR/
810 PM MDT SUN MAY 8 2016
* Flood Warning continues for
The North Platte River near Minatare
* The river will rise above the flood stage of 7.5 feet at 9 PM
Tuesday.
* The river will crest around 7.9 feet at 12 PM Wednesday.
* Impact...at 8.5 feet...Low land agricultural flooding intensifies
and becomes more widespread. Homes along the North Platte River
will be totally inundated with basement and overland flooding.
* Flood history...This crest compares to a previous crest of 8.0 feet
on May 27 1973.
&&
LAT...LON 4176 10356 4187 10356 4176 10323 4164 10323
$$044 WGUS85 KCYS 091715 FLSCYS Flood Statement National Weather Service Cheyenne Wy 1115 AM MDT MON MAY 9 2016 ...The Flood Warning is cancelled for the following rivers in Nebraska... North Platte River near Minatare affecting Scotts Bluff County .Hydrologic Summary... Decreases in the releases from upstream reservoirs has made enough room in the North Platte to allow the flood warning to be cancelled at Minatare. Although not anticipated at this time...increases in future releases may require the re-issuance of the flood warning. && NEC157-091745- /O.CAN.KCYS.FL.W.0007.000000T0000Z-160509T1715Z/ /MNTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NR/ 1115 AM MDT MON MAY 9 2016 * Flood Warning is cancelled The North Platte River near Minatare * The river will reach 7.3 feet by mid-week...which is below the flood stage of 7.5 feet. && LAT...LON 4176 10356 4187 10356 4176 10323 4164 10323 $$ Hahn
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at May 8, 3:33 PM MDT, 4 minutes earlier.
Area forecast discussion, May 8, 3:33 PM MDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 333 PM MDT SUN MAY 8 2016 .SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT) SATELLITE PIX THIS AFTERNOON SHOW WELL-DEFINED CLOSED UPPER LOW SPINNING ACROSS CENTRAL WYOMING. THICK CLOUDY CANOPY IN PLACE ACROSS THE REGION THIS MORNING HAS ERODED SOME ESPECIALLY OVR THE SOUTHEAST WYOMING PLAINS AND WRN NEBRASKA PANHANDLE. 20Z SPC MESOANALYSIS DEPICTS 500-1000 J/KG OF CAPE ACROSS THE ERN PLAINS...WHICH HAS ENABLED A SSW/NNE ORIENTED LINE OF CONVECTION TO DEVELOP CLOSE TO CLOUD LINE/DIFFERENTIAL HEATING. THIS INSTABILITY IS PROGD TO HOLD FAIRLY STEADY THRU THE REMAINDER OF THE AFTERNOON. MAIN LIMITING FACTOR IN CONVECTIVE ORGANIZATION TODAY WILL BE THE COOL TEMPS AND LACK OF SHEAR. MAY SEE AN ADDITIONAL 0.25-0.50 OF PRECIPITATION ACROSS THE ERN PLAINS OVR THE NEXT 12-24 HOURS. THIS SHOULD MITIGATE ANY POTENTIAL FOR ADDL FLASH FLOODING. THEREFORE...OPTED TO CANCEL THE FLASH FLOOD WATCH OVR THE PLAINS. TEMPS HAVE BEEN COOLER THAN ANTICIPATED OVR THE SNOWY/SIERRA MADRE RANGES TODAY...WITH TEMPS AS OF 20Z 32-35F. THE RESULT HAS BEEN FOR SNOWFALL NOT TO CHANGE BACK OVR TO RAIN FOR THESE AREAS. IN AN EARLIER UPDATE...UPGRADED THE MOUNTAINS TO A WINTER STORM WARNING AND EXTENDED IT THRU 9 PM. THIS REMAINS ON TRACK. OTHERWISE...EXPECT CONVECTION THAT IS HEAVILY INSTABILITY DRIVEN TO DISSIPATE WITH LOSS OF INSULATION AT SUNSET. LULL IN PRECIPITATION IS ANTICIPATED LATE TONIGHT THRU MONDAY MORNING AS THE UPPER LOW DEPARTS AND TRANSITORY SHORTWAVE RIDGING MOVES OVERHEAD. INSTABILITY WILL INCREASE AGAIN ON MONDAY AFTERNOON AGAIN LEADING TO ANOTHER ROUND OF FAIRLY WEAK AFTERNOON AND EVENING CONVECTION. MONDAYS ACTIVITY WILL AGAIN BE HEAVILY INSTABILITY DRIVEN AND WILL DISSIPATE WITH SUNSET MONDAY EVENING. TEMPERATURES WILL BE A FEW DEGREES WARMER ON MONDAY COMPARED TO TODAY...WITH HIGHS CLIMBING BACK INTO THE 50S WEST OF THE LARAMIE RANGE AND 60S OUT ON THE ERN PLAINS. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 224 PM MDT SUN MAY 8 2016 MODELS IN GOOD AGREEMENT THROUGH THE WEEK AND INTO NEXT WEEK. THE STUBBORN UPPER LEVEL LOW...WHICH BROUGHT FLOODING CONCERNS AND HIGH ELEVATION SNOW TO SOUTHEAST WYOMING...IS EXPECTED TO MOVE EAST INTO THE GREAT PLAINS BY TUESDAY. HOWEVER...A SECONDARY STORM SYSTEM WILL DIG SOUTHWARD OUT OF ALBERTA CANADA AND STALL SOMEWHERE OVER THE CENTRAL OR NORTHERN HIGH PLAINS OF WYOMING/MONTANA. DO NOT EXPECT ANY IMPACTS FROM THE MAIN STORM SINCE MODELS AND ENSEMBLES SHOW THE SYSTEM OVER NORTHEAST WYOMING AND SOUTHERN MONTANA. MODELS SHOW A SECONDARY SHORTWAVE MOVING EAST ACROSS THE REGION WHICH WILL BE NEAR THE SURFACE FRONT. THIS BAND OF PRECIPITATION MAY IMPACT THE SOUTHERN ZONES OF SOUTHEAST WYOMING AND WESTERN NEBRASKA TUESDAY AFTERNOON THROUGH THE EVENING HOURS WITH THUNDERSTORMS WITH RAIN POSSIBLY CHANGING TO SNOW ABOVE 6500 FEET. NOT TERRIBLY CONFIDENT WITH ANY PARTICULAR SOLUTION SINCE THE GFS SHOWS MOST OF THE AREA DRY OUTSIDE THE MOUNTAINS AND HIGH VALLEYS WEST OF I25...SO KEPT POP BETWEEN 20 TO 40 PERCENT ACROSS THE LOWER ELEVATIONS THROUGH MIDNIGHT WEDNESDAY MORNING. TEMPERATURES WILL CONTINUE TO BE COOL ON TUESDAY...BUT NOT AS COOL AS RECENT DAYS WITH HIGHS IN THE 50S...TO MID 60S OVER WESTERN NEBRASKA. DRIER WEATHER IS EXPECTED BY THE MID TO LATE WEEK AS AN UPPER LEVEL RIDGE GRADUALLY BUILDS NORTHWARD WEST OF THE FORECAST AREA...ACROSS WESTERN WYOMING AND INTO MONTANA. THE ONLY MINOR CONCERN FROM WEDNESDAY THROUGH FRIDAY IS A WEAK FRONTAL BOUNDARY WHICH WILL MOVE SOUTH ACROSS THE GREAT PLAINS...AND MAY IMPACT THE REGION ON FRIDAY...ESPECIALLY IF THE RIDGE AXIS IS FURTHER WEST OR WEAKER THAN ANTICIPATED. THIS MAY RESULT IN A CHANCE OF THUNDERSTORMS ACROSS THE SOUTHEAST WYOMING PLAINS AND TEMPERATURES 5 TO 10 DEGREES COOLER THAN WHAT IS CURRENTLY IN THE FORECAST. KEPT ANY MENTION OF PRECIPITATION CONFINED TO THE MOUNTAINS FOR NOW...WITH HIGHS IN THE 60S TO AROUND 70 DEGREES. LONG RANGE MODELS THEN SHOW THE NEXT SERIES OF SHORT WAVE DISTURBANCES MOVING EASTWARD ACROSS WYOMING AND COLORADO FOR NEXT WEEKEND. THIS MAY BE OUR NEXT WIDESPREAD PRECIPITATION EVENT WITH THUNDERSTORMS POSSIBLE ACROSS THE AREA BEGINNING ON SATURDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH MONDAY MORNING) ISSUED AT 1130 AM MDT SUN MAY 8 2016 MVFR CIGS WILL PREVAIL EARLY THIS AFTERNOON WITH IFR CIGS ACROSS PORTIONS OF SOUTHEAST WYOMING...MAINLY NEAR KRWL AND KLAR. CONDITIONS ARE NOT EXPECTED TO CHANGE MUCH THROUGH THIS AFTERNOON WITH CIGS INCREASING SLIGHTLY INTO THIS EVENING. CAN NOT RULE OUT SOME RAIN SHOWERS WITH BRIEF IFR DUE TO PRECIP OCCASIONALLY CHANGING TO SNOW ABOVE 7000 FEET ACROSS SOUTHEAST WYOMING. CONDITIONS ARE EXPECTED TO SLOWLY IMPROVE TONIGHT WITH MAINLY VFR BY EARLY MONDAY MORNING. && .FIRE WEATHER... ISSUED AT 224 PM MDT SUN MAY 8 2016 THE COOL AND UNSETTLED WEATHER PATTERN WILL CONTINUE THRU THE FIRST HALF OF THE WEEK. DRY AND WARMER CONDITIONS WILL RETURN FOR THE SECOND HALF OF THE WEEK. MINIMUM RELATIVE HUMIDITIES WILL FALL INTO THE 20S AT LOWER ELEVATIONS FOR BOTH THURSDAY AND FRIDAY WITH WESTERLY WIND GUSTS OF 20-25 MPH EXPECTED EACH DAY. THERE IS SOME EARLY INDICATION OF ANOTHER STORM SYSTEM BRINGING ANOTHER ROUND OF UNSETTLED WEATHER NEXT WEEKEND. && .HYDROLOGY... ISSUED AT 224 PM MDT SUN MAY 8 2016 FLOODING CONCERNS CONTINUE INTO THIS EVENING...BUT ARE MAINLY CONFINED TO RIVER FLOODING AS FLASH FLOODING AND AREAL FLOODING CONCERNS ARE QUICKLY DIMINISHING THIS AFTERNOON. FLASH FLOOD WATCH HAS BEEN CANCELLED FOR THE LARAMIE RANGE AND EASTERN PLAINS OF SOUTHEAST WYOMING. ALTHOUGH SOME THUNDERSTORMS ARE DEVELOPING EAST OF I25...THE HEAVY RAINFALL FROM THESE THUNDERSTORMS WILL MAINLY IMPACT AREAS THAT HAVE NOT RECEIVED THE LARGER RAINFALL TOTALS IN THE LAST 48 HOURS. RIVER FLOODING CONTINUES FOR THE LARAMIE RIVER AT FORT LARAMIE AND THE NORTH PLATTE RIVER JUST UPSTREAM OF GLENDO...SOUTHEAST TOWARDS SCOTTSBLUFF NEBRASKA. IN FACT...THE NORTH PLATTE RIVER NEAR SCOTTSBLUFF MAY EXPERIENCE MAJOR FLOODING AS THE RIVER CRESTS NEAR 9.5 FEET ON TUESDAY. RIVER FLOODING CONCERNS SHOULD SLOWLY DIMINISH BY LATE IN THE WEEK...ALTHOUGH CONCERNS MAY SHIFT FURTHER UPSTREAM DUE TO INCREASING SNOW MELT ACROSS THE MOUNTAINS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...WINTER STORM WARNING UNTIL 9 PM MDT THIS EVENING FOR WYZ112-114. NE...NONE. && SHORT TERM...CAH LONG TERM...TJT AVIATION...TJT FIRE WEATHER...CAH HYDROLOGY...TJT
Hazardous weather outlook, May 8, 11:00 AM MDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1100 AM MDT SUN MAY 8 2016 WYZ104-105-109>115-091015- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 1100 AM MDT SUN MAY 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT MOUNTAIN SNOW WILL CONTINUE THROUGH THE AFTERNOON HOURS. TOTAL SNOWFALL ACCUMULATIONS WILL RANGE FROM 12 TO 18 INCHES OVER THE SNOWY AND SIERRA MADRE RANGES. A WINTER STORM WARNING IS IN EFFECT FOR THIS AREA UNTIL 9 PM THIS EVENING. NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY UNSETTLED WEATHER IS EXPECTED TO PERSIST THROUGH MUCH OF NEXT WEEK WITH DAILY CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-118-119- 091015- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 1100 AM MDT SUN MAY 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA TODAY. SEVERE WEATHER IS NOT EXPECTED. HOWEVER...NUMEROUS CREEKS AND STREAMS ARE RUNNING HIGH AND SATURATED GROUND MAY EXIST ACROSS MUCH OF THE AREA. ADDITIONAL RAINFALL COULD RESULT IN LOCAL FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 600 PM THIS EVENING FOR THE LARAMIE RANGE AND SOUTHEAST WYOMING PLAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY UNSETTLED WEATHER IS EXPECTED TO PERSIST THROUGH MUCH OF NEXT WEEK WITH DAILY CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WYZ116-117-091015- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 1100 AM MDT SUN MAY 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT PERIODS OF SNOW WILL OCCUR EARLY THIS MORNING ALONG THE INTERSTATE 80 SUMMIT BETWEEN LARAMIE AND CHEYENNE. MOTORISTS CAN EXPECT SLICK AND SNOW COVERED ROADS AS WELL AS LOW VISIBILITIES. CONDITIONS ARE EXPECTED TO IMPROVE SHORTLY AFTER SUNRISE. NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA TODAY. SEVERE WEATHER IS NOT EXPECTED. HOWEVER...NUMEROUS CREEKS AND STREAMS ARE RUNNING HIGH AND SATURATED GROUND MAY EXIST ACROSS MUCH OF THE AREA. ADDITIONAL RAINFALL COULD RESULT IN LOCAL FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 600 PM THIS EVENING FOR THE SOUTHERN LARAMIE RANGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY UNSETTLED WEATHER IS EXPECTED TO PERSIST THROUGH MUCH OF NEXT WEEK WITH DAILY CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, May 8, 2:07 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
207 PM MDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM SNOW 24 W SARATOGA 41.45N 107.28W
05/08/2016 E6.4 INCH CARBON WY PARK/FOREST SRVC
SAGE CREEK BASIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 7850 FEET. SNOW WATER EQUIVALENT IS 0.8 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 8 TO 1.
ACCUMULATION WAS OVER PAST 24 HOURS.
0156 PM SNOW 20 WNW ENCAMPMENT 41.32N 107.15W
05/08/2016 E8.0 INCH CARBON WY PARK/FOREST SRVC
DIVIDE PEAK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
8880 FEET. SNOW WATER EQUIVALENT IS 1.0 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 8 TO 1. ACCUMULATION WAS
OVER PAST 24 HOURS.
0156 PM SNOW 16 ENE SAVERY 41.11N 107.17W
05/08/2016 E9.6 INCH CARBON WY PARK/FOREST SRVC
SANDSTONE RANGER STATION SNOTEL IN THE SIERRA MADRE
RANGE. ELEVATION 8150 FEET. SNOW WATER EQUIVALENT IS
1.2 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 8 TO 1.
ACCUMULATION WAS OVER PAST 24 HOURS.
0156 PM HEAVY SNOW 10 WSW ENCAMPMENT 41.15N 106.97W
05/08/2016 E15.0 INCH CARBON WY PARK/FOREST SRVC
OLD BATTLE SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
10000 FEET. SNOW WATER EQUIVALENT IS 1.5 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS
OVER PAST 24 HOURS.
0156 PM SNOW 8 WSW ENCAMPMENT 41.16N 106.94W
05/08/2016 E7.0 INCH CARBON WY PARK/FOREST SRVC
WEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 9250 FEET. SNOW WATER EQUIVALENT IS 0.9 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 8 TO 1.
ACCUMULATION WAS OVER PAST 24 HOURS.
0156 PM SNOW 10 SW ENCAMPMENT 41.11N 106.93W
05/08/2016 E9.6 INCH CARBON WY PARK/FOREST SRVC
LITTLE SNAKE RIVER SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 8915 FEET. SNOW WATER EQUIVALENT IS 1.2 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 8 TO 1.
ACCUMULATION WAS OVER PAST 24 HOURS.
0156 PM SNOW 28 E SAVERY 41.02N 106.91W
05/08/2016 E12.0 INCH CARBON WY PARK/FOREST SRVC
WHISKEY PARK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
8950 FEET. SNOW WATER EQUIVALENT IS 1.5 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 8 TO 1. ACCUMULATION WAS
OVER PAST 24 HOURS.
0156 PM SNOW 11 SSE ENCAMPMENT 41.06N 106.71W
05/08/2016 E8.0 INCH CARBON WY PARK/FOREST SRVC
BLACKHALL MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 9820 FEET. SNOW WATER EQUIVALENT IS 0.8 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
ACCUMULATION WAS OVER PAST 24 HOURS.
0156 PM HEAVY SNOW 12 W CENTENNIAL 41.30N 106.34W
05/08/2016 E18.0 INCH CARBON WY PARK/FOREST SRVC
NORTH FRENCH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION
10130 FEET. SNOW WATER EQUIVALENT IS 1.8 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS
OVER PAST 24 HOURS.
0156 PM HEAVY SNOW 10 SSW ARLINGTON 41.46N 106.28W
05/08/2016 E13.0 INCH CARBON WY PARK/FOREST SRVC
SAND LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10050
FEET. SNOW WATER EQUIVALENT IS 1.3 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER
PAST 24 HOURS.
0156 PM SNOW 6 SW CENTENNIAL 41.24N 106.19W
05/08/2016 E7.0 INCH ALBANY WY PARK/FOREST SRVC
CINNABAR PARK SNOTEL IN THE SNOWY RANGE. ELEVATION 9574
FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER
PAST 24 HOURS.
0156 PM HEAVY SNOW 21 SSE ELK MOUNTAIN 41.41N 106.26W
05/08/2016 E20.0 INCH CARBON WY PARK/FOREST SRVC
MEDICINE BOW SNOTEL IN THE SNOWY RANGE. ELEVATION 10500
FEET. SNOW WATER EQUIVALENT IS 2.0 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER
PAST 24 HOURS.
&&
TTRUDELThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 12:18 PM MDT | River Flood Warning | CYS | Scotts Bluff | 31 days |
Nearby
River Flood Warnings in Nebraska, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.